# SDR IPXA0M61995

- Difficulty date: July 23, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 48,216 hours, 9,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LOWER CTR CARGO RT LONGERON 35 HAS CORROSION AT 5-113.   REMOVED DAMAGED SECTION OF LONGERON AT L35R FROM STA 5-103 TO STA 5-123. FABRICATED & INSTALLED LONGERON SECTION REPLACEMENT & SPLICE PLATE REF DWG A5A7020 AND SRM 53-00-05, REP 1.
